MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. PORTEX LINEDRAW DRY HEPARIN ARTERIAL BLOOD SAMPLING KIT; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION

SMITHS MEDICAL ASD, INC. PORTEX LINEDRAW DRY HEPARIN ARTERIAL BLOOD SAMPLING KIT; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Catalog Number G1469J
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3.Reason device not evaluated by mfg: other; device was not returned to manufacturer.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that blood leaked to the tip of the filter pro.There was no disinfection or sterilization, and no infectious disease occurred.This occurred during patient use, and there was no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H6.Codes: updated.Device evaluation: no product was returned for investigation.Three pictures were provided showing the customer's reported issue.One photo shows a side-by side comparison after a blood collection.The filter-pro device on the left shows that leakage extended past the acceptable fluid penetration depth of.060".In-process, filter-pro devices are automatically assembled and glued from supplied components.The maintenance log review found no entries relevant to the reported problem on the date of manufacture.The lot acceptance is based on c=0 (critical) visual inspection for damages, that affect function and device history record (dhr) information indicates the lot met the established acceptance requirements.While the allegation was confirmed, it could not be stated with confidence whether the area was damaged, had a short fill or was not properly sealed.Without the device, the exact problem source for the compromised filter-pro could not be identified.

Brand Name
PORTEX LINEDRAW DRY HEPARIN ARTERIAL BLOOD SAMPLING KIT
Common Device Name
TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COLLECTION
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
10 bowman dr
keene NH 03431
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20798118
Report Number1217052-2024-00207
Device Sequence Number20781337
Product Code JKA
UDI-Device Identifier00351688060238
UDI-Public(01)00351688060238(17)270306(10)4467041
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K952516
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberG1469J
Device Lot Number4467041
Was Device Available for Evaluation? No
Date Returned to Manufacturer11/26/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2024
Supplement Date Received by Manufacturer12/18/2024
Initial Report FDA Received Date11/27/2024
Supplement Report FDA Received Date01/13/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown